In Dec. of 2005 I was diagnosed with H-pylori. I was tested using for this by the barium swallow test which was followed by a blood test to confirm. After receiving treatment I was put on Nexium to treat acid reflux. I would say it was about April of 2006 I went back to my doctor. I was having constipation and a lot of gas. She schedule me for a colonoscopy with only confirmed that I had hemroids and IBS. I was put on Zelnorm at the time and it did work to reduce the bloating and constipation systems, but a year later it was taken off the market. My doctor said that there was another prescription I could try, but she said that the particular drug hadn't been on the market long so I was rather leery. I opted against it and she told me to take two senna tablets when I go to bed. I can say it does work, but the cramping and sudden urge to go has put me in some tight spots. In January 2010 my genoclogist was concerned about my abdomen being swollen so he schedule me for a pelvic ultersound. The results didn't show any problems. I did tell him that I have IBS, but he seemed concerned so I went along with the test. I would say since then I have had a termendous amount of gas and and swelling in my abdomen. I very conscience about my diet since I am also lactose intolerant. I read label religously. At this point I am rather discourage and wonder if the H-Pylori really went away since I have many of the symptoms that I had when I was first diagnosed. Is is possble that even after treatment I still have it? I have read information on this topic and many suggest retesting after treatment which my doctor never did. I am sorry this is rather legnthly, I plan on going to see my doctor again so, but would appreciate any advice or any suggested questions that maybe I should ask my doctor.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?